# SDR ASAA0843579

- Difficulty date: September 23, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 52,642 hours, 33,555 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C25746142
- Condition: Punctured
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR UPPER SURFACE SMALL PUNCTURE 6 INCHES FROM TRAILING EDGE AND 4 FEET FROM I/B END.  PREPARED REPAIR AREA, APPLIED RESIN AND BONDED TWO LAYERS OF GRAPHITE CLOTH IAW B737 400 SRM 51 70 03 REPAIR 2.
